# SDR ASAA2024040548861

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N282AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62473
- Aircraft time: 22,455 hours, 7,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L2 Door Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR EXTERIOR EMERGENCY LIGHT IS INOP. GROUNDED - YES. RELAMPED REF AMM 33-51-04.
